Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by labrat0017 on April 20, 2003, at 1:45:39

In reply to Re: Please keep the Strattera updates coming!, posted by Ritchie on April 17, 2003, at 11:58:43

i was on strattera for awhile and it made my depression a whole bunch worse, and i lost my appetite, and i just sort of stared at the wall all the time. i had zero enery, and could not get out of bed. anybody else find that?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:labrat0017 thread:133458